MAUDE Adverse Event Report: LSI SOLUTIONS, INC. TK® TI-KNOT®; SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLENE

LSI SOLUTIONS, INC. TK® TI-KNOT®; SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLENE
Model Number 030404
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/06/2024
Type of Reportable Event Malfunction
Event or Problem Description
The ti-knots were found to be not sitting correctly on the device.This device was removed from the surgical area and another device was used.

Brand Name
TK® TI-KNOT®
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLENE
Manufacturer (Section D)
LSI SOLUTIONS, INC.
7796 victor-mendon rd
victor NY 14564
MDR Report Key20211650
Report Number20211650
Device Sequence Number15316105
Product Code GAW
UDI-Device Identifier00850200006094
UDI-Public(01)00850200006094(17)261130(10)2254786
Combination Product (Y/N)N
Initial Reporter StateCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/13/2024
Report Date (Section F) 06/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number030404
Device Catalogue Number030404
Device Lot Number2254786
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer09/13/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/13/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age65 YR
Patient SexFemale
Patient Weight90 KG
Date Report Sent to FDA06/13/2024